# SDR IPXA2019030139598

- Difficulty date: March 1, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 20,175 hours, 12,707 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW ENTRY DOOR INTERIOR DOOR HANDLE BROKEN. REPLACED TOP SECTION OF DOOR INTERIOR ASSIST HANDLE AS REQ PER MM 52-10-13-0401.
